I had an emergency cholecystectomy in Feb '10. I was diagnosed with a "porcelain gallbladder". Since the surgery I have had recurrent pain in the right upper quadrant with nausea and diarrhea. My liver enzymes (alt & ast) keep fluctuating, though not very high (below 100). I recently had an endoscopy which showed gastritis in the entire stomach. Biopsies were taken and h pylori was ruled out. Pancreatic enzymes were reported to be normal. I was misdiagnosed with Addison's disease 9 yrs. prior. I can tell you my symptoms appeared after I was taken of the prednisone therapy and have gradually gotten worse. I also had a l5-s1 fusion in June and was given prednisone for inflammation. Stomach issues cleared up for a short time. Any suggestions?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.